Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 43, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 10 (1937)
PDF
Bull. Amer. Math. Soc. 43 (1937)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 10 (1937)
PDF
Bull. Amer. Math. Soc. 43 (1937)
Boundary value problems of the calculus of variations
W. T. Reid PDF
Bull. Amer. Math. Soc. 43 (1937), 633-666
$p$-algebras of exponent $p$
Nathan Jacobson PDF
Bull. Amer. Math. Soc. 43 (1937), 667-670
Concerning normal and completely normal spaces
F. B. Jones PDF
Bull. Amer. Math. Soc. 43 (1937), 671-677
On an integral equation with an almost periodic solution
B. Lewitan PDF
Bull. Amer. Math. Soc. 43 (1937), 677-679
An indecomposable limit sum
N. E. Rutt PDF
Bull. Amer. Math. Soc. 43 (1937), 680-685
Cyclic relations in point set theory
E. C. Stopher Jr. PDF
Bull. Amer. Math. Soc. 43 (1937), 686-694
A condition that a first Boolean function vanish whenever a second does not
J. C. C. McKinsey PDF
Bull. Amer. Math. Soc. 43 (1937), 694-696
Concerning special centers of projection for an algebraic space branch
W. S. Turpin PDF
Bull. Amer. Math. Soc. 43 (1937), 697-702
A note on the Cesàro method of summation
J. H. Curtiss PDF
Bull. Amer. Math. Soc. 43 (1937), 703-708
Inequalities satisfied by a certain definite integral
G. H. Hardy and Norman Levinson PDF
Bull. Amer. Math. Soc. 43 (1937), 709-716
Note on a theorem characterizing geodesic arcs in complete, convex metric spaces
L. M. Blumenthal PDF
Bull. Amer. Math. Soc. 43 (1937), 717-719
A transformation associated with the trisecants of a rational twisted quintic curve
L. A. Dye PDF
Bull. Amer. Math. Soc. 43 (1937), 719-723
The resultant matrix of two polynomials
M. M. Flood PDF
Bull. Amer. Math. Soc. 43 (1937), 724-729
On symmetric determinants
W. V. Parker PDF
Bull. Amer. Math. Soc. 43 (1937), 730-732
$p$-algebras over a field generated by one indeterminate
A. A. Albert PDF
Bull. Amer. Math. Soc. 43 (1937), 733-736
The four-vertex theorem for a certain type of space curves
W. C. Graustein and S. B. Jackson PDF
Bull. Amer. Math. Soc. 43 (1937), 737-741
Proof of the non-isomorphism of two collineation groups of order 5184
F. A. Lewis PDF
Bull. Amer. Math. Soc. 43 (1937), 742-744